MathSciNet Relay Station
MathSciNet bibliographic data
MR1763640 33D05 (11B65)
Kupershmidt, Boris A. $q$-Newton binomial: from Euler to Gauss. J. Nonlinear Math. Phys. 7 (2000), no. 2, 244–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement